# SDR USAA2009101992808

- Difficulty date: September 22, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 694122810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CORROSION ON STOP FITTING AT LOWER SILL OF AFT SERVICE DOOR CUTOUT STRUCTURE BS 967, RBL 60.  REPLACED STOP FITTING AT LOWER SILL OF AFT SERVICE DOOR CUTOUT STRUCTURE BS 967, RBL 60 IAW B737 SRM 51-40-02.
